# SDR MWEA011432

- Difficulty date: November 15, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-31
- Aircraft serial: 47794
- Aircraft time: 42,614 hours, 32,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591015837
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF AFT PIT DOOR WEB AT STATION 937 JUST FORWARD OF LONGERONS 24 RIGHT TO 26 RIGHT AFT PIT.  REMOVED CORROSION, FABRICATED AND INSTALLED WEB.
